# SDR SIMA20130930012

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 32,982 hours, 30,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12041320046
- Condition: Damaged
- Location: 6 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R BIRD STRIKE DAMAGE.  REPAIRED STRINGER 6R IAW EO EM-53MR-2205 DAMAGE FOUND AFTER FLT WITH A BIRD STRIKE.
